Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 13, Part H (2015)

Stochastic epidemic models with Poisson infection and carrier rates

Author(s)
G. Ramesh, R. Surendar
Abstract
In this paper, we have derived two stochastic epidemic models one is with Poisson infection and carrier rates another with Poisson infection, carrier and removal rates.
Pages: 501-511  |  595 Views  7 Downloads
How to cite this article:
G. Ramesh, R. Surendar. Stochastic epidemic models with Poisson infection and carrier rates. Int J Appl Res 2015;1(13):501-511.
Call for book chapter
International Journal of Applied Research